# SDR SWAA2022030438547

- Difficulty date: March 25, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 60,624 hours, 35,600 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Condition: Debonded
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#10 SPOILER UPPER SURFACE HAS DISBOND AT DENT 14.3' FROM O/B EDGE; 18.8' FROM T/E / REPAIRED DISBOND ON #10 SPOILER UPPER SURFACE 14.3' FROM O/B EDGE; 18.8' FROM T/E PER SRM 51-70-10-2R-2 AND SRM 51-70-10-2R-0.
